# SDR ABXA000162

- Difficulty date: March 23, 2000
- Submitted: March 23, 2000
- Operation: Air carrier
- Aircraft: N969AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47464
- Aircraft time: 55,508 hours, 52,193 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99234361N
- Condition: Cracked
- Location: Bs 756
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FRAME STATION 756 INBOARD FLANGE CRACKED IN FORWARD LOWER POCKET.  REPAIRED IAW DC9 S/B 53-100 AND ABX REA D953-36206-SB.
